Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Zolpidem addicted


[Ne...]

Recommended Posts

Hello,

I am 50 years old and zolpidem addicted for the second time. I try again from today. It is the second te that I have ms symptoms, pretty sure from zolpidem.

 

Thank you

nefeli

Link to comment
Share on other sites

Hi Nefeli,

 

Welcome to BenzoBuddies! We are glad you are here! I'm sorry that you are having ms symptoms. Hopefully you can find some help and insight here. I will provide a couple of links that you may find useful. The first is for the Withdrawal Support board. That is a good place to post questions and get answers from fellow members of the site.

 

Withdrawal Support (during your taper)

 

I will also post the Taper Board which has helpful information about how to plan your taper.

 

 

Planning Your Withdrawal (Taper Plans)

 

I am tapering off of Xanax and am not familiar with the particular drug you are taking but hopefully there will be others who can offer insight. I would definitely post a question to the Withdrawal Support board about it.

 

I will also provide a link which will tell you how to create your signature at the bottom of your posts. This is a place where you can put in what medications you are taking and how much and that type of information. Take a look at my signature at the bottom to get an idea.

 

Add your history/signature

 

Again, welcome! We are happy that you have joined us here and hope that you find information that helps you in your journey to get off of these medications!

 

Link to comment
Share on other sites

Thank you so much! First time I was clean with the help of a very good doctor, he took all zolpidems and gave me oxazepam. I reduced oxazepam in steps without problems. I am so silly to fall again into this trap...
Link to comment
Share on other sites

Don't feel silly, that has happened to so many of us! These drugs are very difficult. They can work great in the short term but then turn on you in the long term. I think you will find that a lot of us share those kinds of feelings.  :)
Link to comment
Share on other sites

Nefeli I'm sorry I didn't see this earlier. Hello to you from the Z drug group!  :)

Please don't feel bad or beat yourself up. The admins and moderators are right! These drugs are designed to put claws in deep but you've come to the right place! We are surviving warriors willing to help and support you. I recently tapered zolpidem. I just made 100 days free. You can beat this! Please join us in the Z drug thread. We'd love to help you.

Link to comment
Share on other sites

Nefeli,

 

Welcome. I'm new also and just started my taper. Mostly I am feeling happy and free because I'm getting some support here.

 

I have a lot of physical symptoms. I was really afraid to get off but now am feeling hopeful because I believe I can cope with the transition. I am reducing 10mg to 9.5mg for 2 weeks, so have 4 more nights then I'll go down to 9mg.

 

I am building a sleep routine for bedtime that includes going off the phone and computer, stretching, reading, bathing, singing, breathing and praying.

 

You can do this, you already did it once!

Link to comment
Share on other sites

×
×
  • Create New...